advertisement
Question
Posted by: Rosie | 2008/01/30

ZOPIMED AND MEMORY LOSS

Good afternoon to you

I have been taking half a Zopimed at night to help me sleep for the past 10 years. I also take Nuzac (X1) every morning. I always seem to be without energy and so take vitamins (1 X Vit B, multivits) every morning. Lately I have found that I have very little energy even with all the vitamins and appear to be suffering from memory loss. I am in a new job and can't seem to get a grip on it with people telling me "but I told you this" and "I showed you how to do that". I am starting to feel very stupid and incapable. My husband also tells me that he has told me this or told me that, and I can't remember a thing of it at all.

Also, please would you let me know if taking Zopimed makes one's sugar levels drop as within an hour or so of having taken it at night I have a real craving for sweets and chocolates. I can do without these during the day, but at night after the meds, I just can't seem to go without sugary things, which is causing weight gain.

Many thanks if you can shed some light on this for me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rosie
No zopimed won't cause sugar cravings but you may have a blood sugar problem even diabetes. Please let your doctor check your fasting blood sugar and insulin levels.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: M | 2008/01/31

I have read your question with great interest. I was taking Zolpimed last year for about ten months.
I found that I would very often wake up after taking the medication and going to sleep - and also needed to eat, usually something sweet. If I did not have sweets etc I would tuck into the cereals with loads of sugar, or toast with syrup !!
I no longer take this medication as I have been prescribed something else.
My daughter told me at times that I did not always remember what she had spoken to me about.

Reply to M

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement